# SDR DALA2019111536719

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 65,529 hours, 24,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6709, L/P 6663106) CABIN EMERGENCY LIGHTS ON THE RIGHT HAND SIDE FROM 43 DEF - 45DEF TURNS ON MOMENTARILY DURING TEST THEN GOES OUT. CORRECTIVE ACTION: PERFORMED OPS CK PER B757 FIM 33-51-00. OPS CK OK. OK FOR SVC.
